# SDR DXTA2024090300396

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N772QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20551
- Aircraft time: 9,720 hours, 5,501 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 00466
- Condition: Defective
- Stage of operation: DE
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH 18,000 FT A SLIGHT ODOR RESEMBLING THAT OF GUNPOWDER SMELLED IN COCKPIT.  NOTABLE RISE & TEMP ALSO FELT, & A CHANGE IN NOISE COMING FROM THE PRESSURIZATION. TEMP STARTED TO RISE ON ECS PAGE. APU WAS BROUGHT ONLINE & BLEEDS WERE SWITCHED TEMPS. CONTINUE CLIMB ON BOTH PACKS EXCEEDED 60Â°C TEMP CONTROL SWITCH TO MANUAL & TEMPS REMAIN HIGH UNTIL LANDING. NO CAS  MESSAGES.  R & R ACM.  PERFORMED OPS TEST PF A/C SYS. OPS CHECK OK. LEAK CHECKED OK. NO DISCREPANCIES NOTED. ALL WORK PERFORMED IAW AMM 21-25-13. R & R NEW SEAL. NO DISCREPANCIES NOTED. ALL WORK PERFORMED IAW AMM 21-52-13 & 21-52-33. R & R LOWER OZONE CONVERTER.  R & OZONE CONVERTER. R & R E-SEAL. LEAK CHECKED OK. NO DISCREPANCIES NOTED. ALL WORK PERFORMED IAW AMM 21-51-01.
